# SDR SWIA202162919

- Difficulty date: October 22, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND FWD CLOSING FITTING FS314.00 IS CORRODED.    (C-CHECK RO 11-27-21)   PASSENGER DOOR SURROUND FWD CLOSING FITTING FS314.00 IS CORRODED 100% THROUGH PART AND IS OUT OF LIMITS REF CRJ700 SRM 53-21-23-101-001-A01. REMOVED BAD PASSENGER DOOR FITTING REF CRJ700 SRM 51-42-06-001-001-A01. ORDERED AND RECEIVED REPLACEMENT FITTING PART# SH670-31840-3. ORDERED AND RECEIVED REPLACEMENT FASTENERS AND INSTALLED REPLACEMENT FWD CLOSING FITTING WITH REPLACEMENT FASTENERS REF CRJ700 SRM 51-42-06-001-001-A01, DRW. SH670-31810 REV AE. COMPLIED WITH 51-900-1002-SKY.
